A Note on the Stability of the Integral-Differential Equation of the Parabolic Type in a Banach Space
Maksat Ashyraliyev
Abstract and Applied Analysis, 2012, vol. 2012, 1-18
Abstract:
The integral-differential equation of the parabolic type in a Banach space is considered. The unique solvability of this equation is established. The stability estimates for the solution of this equation are obtained. The difference scheme approximately solving this equation is presented. The stability estimates for the solution of this difference scheme are obtained.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/178084.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/178084.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:178084
DOI: 10.1155/2012/178084
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().